1 thought on “National Enterprise Systems Lawsuit

  1. I’ll take him to Stanton drug my hair started falling out and I lost 50% or more of my hair and I was having muscle pain joint pain headaches GI disturbances diarrhea and I mentioned this to my doctor and I told him that I’m having this hair loss issue which was really concerning to me because as a young female with previously long thick beautiful hair and I was miserable working as a nurse with all of his side effects and I asked the doctors I said are these side effects something that has been posted somewhere and I ask are you aware of these side effects and people and my doctor said oh no you don’t lose hair losses, not one of the side effects not to worry about it he said it was something else and the way I found out that the statin was causing my hair to fall out was I got on a review for customers using the Stanton and then I stopped using it I was taking that drug for high cholesterol

Leave a Reply

Your email address will not be published. Required fields are marked *